Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On pentasa 500mg for ulcers at the terminal ileum. Feeling flatulence and chest pain. What to do?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1708 Questions
Question
Hallo Sir,
I,m taking Pentasa 500mg from September - 2012 , continuing (daily 4 nos, morning - lunch - evening - night) for multiple tiny terminal ileal ulcerations , Grade -I Hamemorrhoid ( Biopsy report - Non specific chronic inflammation of terminal ileum ) ,(along with Lupila 10 mg from August - 2012 ( before breakfast once) , Cibis from August - 2012( daily 2 nos, morning & night) & Folvite once daily. Stopped taking Lupila 10 mg from last 1 month as feeling stomach pain after 5 - 6 hours of taking it . Also stopped taking Cibis from last 10 days after feeling Galucoma like vision. Both the medicines I have been stopped taking without consulting my doctor.Now I,m taking only Pentasa 500mg & Folvite. From last some days I,m feeling flatulence and chest pain , chest burning , chest backside pain. What should I do Sir ? kindly give me your valuable suggestion. Thanking you.
Posted Sun, 2 Dec 2012 in Digestion and Bowels
 
 
Answered by Dr. Ratnakar Kini 1 hour later
Hi,
Thanks for posting your query.

I am Dr. Ratnakar Kini and I am pleased to answer your query.

Increased flatulence could be due to infection, malabsorption or due to certain food items you eat.

For relief -
1. Avoid sugar and milk products
2. You can take digestive supplements

Chest pain and chest burning could be due to acid reflux disease.
For relief you may take antacid medications.

I hope that answers your question.

If you have no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,   ,  
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor